# SDR COEA2014053001803

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 34,816 hours, 38,724 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8571C000
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN & AFW.  DISCREPANCY, WHILE RUN & TAXI TRAINING WAS BEING CONDUCTED, THE CABIN WAS DISCOVERED TO BE FULL OF SMOKE.  THE ACFT WAS SHUT DOWN.  THE FIRE DEPARTMENT WAS NOTIFIED & THE THREE OCCUPANTS EGRESSED THE AIRPLANE.  THE FWD & AFT DOORS WERE OPENED TO VENTILATE THE CABIN.  THE FIRE DEPARTMENT & EMPIRE MX EXAMINED THE INTERIOR & EXTERIOR FOR EVIDENCE OF FIRE, NONE WAS FOUND.  THE FLOOR & SIDE WALL AREA IMMEDIATELY NEAR THE BLEED DUCTS WERE EXTREMELY HOT TO THE TOUCH.  ACFT WAS TOWED BACK TO THE RAMP FOR MORE TROUBLESHOOTING.  AFTER EXTENSIVE TROUBLESHOOTING, IT WAS DETERMINED THAT THE NR 2 HEAT EXCHANGER WAS CRACKED.  PART ENROUTE & WILL BE REPLACED.
